# SDR SIMA20180815012

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #4  FLOOR EMERGENCY LIGHT STRIPS DAMAGED. C/A-COMPLETE:REMOVED AND REPLACED #4 #1 FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12. SEE BOW301252 FOR OPC.
